Inventiones mathematicae

, Volume 62, Issue 3, pp 481–502 | Cite as

Galois properties of torsion points on abelian varieties

  • Nicholas M. Katz
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Curtis, C., Reiner, I.: Representation Theory of Finite Groups and Associative Algebras. New York: Interscience 1962Google Scholar
  2. 2.
    Mumford, D.: Abelian Varieties. Bombay: Oxford University Press 1970Google Scholar
  3. 3.
    Serre, J-P., Tate, J.T.: Good Reduction of Abelian Varieties. Annals Math88, 492–517 (1968)Google Scholar
  4. 4.
    Serre, J-P.: Abelianl-adic Representations And Elliptic Curves. New York and Amsterdam: W.A. Benjamin, Inc. 1968Google Scholar
  5. 5.
    Swinnerton-Dyer, H.P.F.: Onl-adic representtions and congruences for coefficients of modular forms (II). In: Modular Functions of One Variable V-Bonn 1976. Lecture Notes 601, pp. 63–91, Berlin Heidelberg New York: Springer 1977Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Nicholas M. Katz
    • 1
  1. 1.Institut des Hautes Etudes ScientifiquesBures-sur-YvetteFrance

Personalised recommendations